# SDR ASOA2015063013193

- Difficulty date: June 1, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,355 hours, 27,759 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION FROM BS 333 - 349.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06,  51-42-21, AND SRM TR 53-5.
